Accutane: Q&AAsk a Question
Acne Coming Back 3 Months After Stopping Accutane?
I have just finished my second course of accutane 3 months ago (my first course cleared me 3 years). I started a second course because me acne was persistant but not really bad. Now, 3 months ago I finished a 4 month course of 30 mg per day but since a week my acne is coming back. Still not severe but annoying since I was clear for 3 years. If I start another course now, will it be necessary to do another full course or are 2/3 months enough since I just finished 4 months?
You might also like...
My son has had pretty sever acne for the past six years and his face has started to scar. ...
Before + After PhotosView 5 Accutane photos
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.